Advanced

An$E sb 8$-approach to the Leech lattice and the Conway group.

Lepowsky, James and Meurman, Arne LU (1982) In J. Algebra 77(no. 2). p.484-504
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
J. Algebra
volume
77
issue
no. 2
pages
484 - 504
publisher
Elsevier
language
English
LU publication?
yes
id
921020e2-185e-4a43-affe-9213e34e47ab (old id 639030)
date added to LUP
2007-12-10 10:23:20
date last changed
2016-04-16 10:06:55
@misc{921020e2-185e-4a43-affe-9213e34e47ab,
  author       = {Lepowsky, James and Meurman, Arne},
  language     = {eng},
  number       = {no. 2},
  pages        = {484--504},
  publisher    = {ARRAY(0xa787e68)},
  series       = {J. Algebra},
  title        = {An$E sb 8$-approach to the Leech lattice and the Conway group.},
  volume       = {77},
  year         = {1982},
}